bethf wrote:wow, that's already two others with occasional wierd swallow things. I wonder how common it is in the non-RLS population. I've always had trouble swallowing pills
It could be a minor acid reflux or maybe GERD. I don't have trouble swallowing pills but sometimes they get stuck in my throat, not going all the way down and it causes a discomforting, sometimes painful, acid reflux which can make me gag the longer it stays stuck. This also happens when just eating, although some types of foods seem to trigger it more often.
There must be some coating on the pill or maybe it's that the pills start to flake and dissolve immediately before it makes it all the way down. Because some pills I can swallow regardless of size and others that are tiny will cause an instant reflux. I crush the ones (that I can) that cause reflux or try to get it in a liquid form.
The GERD is most likely another long term side effect of the chemo I'm told. Years ago I had a throat dilation because it was becoming so frequent. It did help. Nowadays I have to remember to chew thoroughly and take small sips of water often although sometimes I'll forget or am in a hurry and will be reminded with a painful reflux.